Translator Disclaimer
2020 The cohomology rings of the unordered configuration spaces of elliptic curves
Roberto Pagaria
Algebr. Geom. Topol. 20(6): 2995-3012 (2020). DOI: 10.2140/agt.2020.20.2995

Abstract

We study the cohomology ring of the configuration space of unordered points in the two-dimensional torus. In particular, we compute the mixed Hodge structure on the cohomology, the action of the mapping class group, the structure of the cohomology ring and we prove the formality over the rationals.

Citation

Download Citation

Roberto Pagaria. "The cohomology rings of the unordered configuration spaces of elliptic curves." Algebr. Geom. Topol. 20 (6) 2995 - 3012, 2020. https://doi.org/10.2140/agt.2020.20.2995

Information

Received: 21 January 2019; Revised: 2 October 2019; Accepted: 26 January 2020; Published: 2020
First available in Project Euclid: 16 December 2020

MathSciNet: MR4185933
Digital Object Identifier: 10.2140/agt.2020.20.2995

Subjects:
Primary: 55R80

Keywords: cohomology ring , configuration space , Elliptic curve , representation theory , Torus

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.20 • No. 6 • 2020
MSP
Back to Top